MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE TR INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE TR INTRODUCER; INTRODUCER, CATHETER
Model Number C408527
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the coronary angiography procedure, a blood leak was noted from the valve.Deformation of the countersink was also noted.The device was replaced with another introducer to complete the procedure successfully with no adverse patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the coronary angiography procedure, a blood leak was noted from the valve.The device was replaced with another introducer to complete the procedure successfully with no adverse patient consequences.

Brand Name
ENGAGE TR INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17077649
Report Number3005334138-2023-00244
Device Sequence Number6273627
Product Code DYB
UDI-Device Identifier05414734053532
UDI-Public05414734053532
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberC408527
Device Catalogue NumberC408527
Device Lot Number8864994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown